# SDR CALA2022052501344

- Difficulty date: May 25, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 99,151 hours, 13,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOGPAGE 8601878 CORRECTIVE ACTION FOR EMERGENCY EXIT LIGHTING SYSTEM OPERATIONAL CHECK  - R1 DOOR AND RH POLARIS SEAT EMERGENCY LIGHTS DID NOT ILLUMINATE DURIMG TEST WAS NOT RECORDED AS SDR OR IDT. OPENED PANEL FOR INSPECTION, CLOSED PANEL AFTER INSPECTION, REF AMM33-51-06. PERFOMED IDT INSP OF   - R1 DOOR BATTERY PACK INSTALLATION AND RH POLARIS SEAT EMERGENCY LIGHTS. REF AMM 33-51-06. NO DEFECTS NOTED.
